I'd suggest going to a good dermatologist and telling him/her about the prednisone. I had some dermatological issues from stopping cortisone and it turned out that it was something called perioral dermatitis. It went away but it wasn't really acne, although it looked just like it. It felt prickly and was lots of red bumps on my chin and around my mouth. Really attractive! Each day was an adventure just wondering what it would look like. If you google it, don't freak because the pictures are horrendous and it says stuff like it will never get better, etc etc. That's just bunk. Mine was mild and went away in about a month or so.
But the first dermatologist I went to didn't know what it was. The second said was from discontinuing steroids and he gave me a couple creams (elidel, metrolotion) that did the trick.
Could be that. I'd check it out with a dermatologist rather than treating it like acne, just in case it's not. :)
UC for the last ten years
Current Meds: 6MP since 2006, Lialda, Asacol foam, Lomotil
Past Meds: You name it; I've tried it. (Asacol, Colazol, Pentasa, DiPentum, Rowasa, Canasa, Cortenema, sulfasalazine, Cortifoam)
Alternative treatments I have had success with: Acupuncture, Hypnotherapy